# SDR CA061225001

- Difficulty date: December 23, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 3,252 hours
- Engine: Ge CF34*
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 2572152545A
- Condition: Short
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED ENGINE VIBRATION.  MAINTENANCE INSPECTION REVEALED A TAR LIKE SUBSTANCE ON ENGINE FAN BLADES.  SUBSTANCE ALSO FOUND ON UNDERSIDE OF FLAPS BEHIND MAIN WHEELS.  SUBSTANCE WAS CLEANED OFF AND FAN LUBE AND RUNS WERE CARRIED OUT, NO FIX VIBES STILL FLUCTUATING BETWEEN .2 AND 5.7 AT IDLE.  N1 SENSORS SWAPPED STILL NO FIX.  AFTER FURTHER INSPECTION ENGINE CONNECTOR J554 FOR THE RT ENGINE LOCATED BEHIND THE AFT CARGO BULKHEAD WAS FOUND TO HAVE AN INTERNAL SHORT.  CONNECTOR REPLACED AND AIRCRAFT FOUND SERVICEABLE. (TC NR 20061225001)
